# SDR SWAA2021042929193

- Difficulty date: January 25, 2020
- Submitted: April 29, 2021
- Operation: Air carrier
- Aircraft: N8603F
- Make and model: Boeing 737-8H4
- Aircraft serial: 38875
- Aircraft time: 27,506 hours, 11,825 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Condition: Cracked
- Location: Bs 500i, S26l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO STA. 500I; STR 26L; STRINGER CLIP HAS EVIDENCE OF CRACKS AT FASTENER COMMON TO FRAME / REMOVED CRACKED STRINGER CLIP STA 500I STR .26 L/H AND INSTALLED NEW STRINGER CLIP ALL IAW SRM 51-40-02-0G-0 AND DWG # 143A1234 REV A. APPLIED CIC IAW AMM 51-21-91-620-802. A TAG A04403
